I'm worried that Sub can't fill those shoes. I know eventually the craving for energy and the sense of well being will ease. Thanks for the support -TheBF
Yes, you will be satisfied. And you just might find yourself with not only boundless energy, but going on a major cleaning jag. The switch from methadone to suboxone is the trickiest one there is, however you will stabilize and be fine. Both are long acting and as we have previously mentioned, your switch was done wrong albeit by a subs dr. I have seen 2 posts here recently where a rehab clinic and just a subs dr threw someone into precipitated withdrawal by inducting while opiate or methadone was still in the brain, i.e. The dr/rehab didn't wait the required time to induct. You will feel better soon, please stay with us for support, we welcome you and will gladly help if you need it. Pattishan
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 18 Jun 2011 • 2 answers
Posted 24 Oct 2011 • 4 answers
Posted 25 Nov 2011 • 3 answers